# SDR 05FDEA00213

- Difficulty date: February 1, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 28,082 hours, 30,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: A57942252210
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP TRACK BEAM OUTBOARD SIDE ROLLER PATH HAS THREE WEAR MARKS.  REF FED EX EA 6-5720-85940, LT WING NR 2 FLAP TRACK BEAM O/B 3 EA AREAS FOUND TO BE ACCEPTABLE AS IS TO CONTINUE SERVICE, AND TO BE CHECKED AT NEXT C-CHECK.
